# SDR AALA201804119008

- Difficulty date: April 7, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 63,322 hours, 24,010 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Detached
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 DOOR SLIDE COVER FELL OFF. MAINTENANCE REINSTALLED R2 DOOR SLIDE COVER PER AMM 25-61-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
